On the structure of homothetic functions.

Esteban Indurain; Juan Carlos Cadeal

Aequationes mathematicae (1993)

  • Volume: 45, Issue: 2-3, page 207-218
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Indurain, Esteban, and Cadeal, Juan Carlos. "On the structure of homothetic functions.." Aequationes mathematicae 45.2-3 (1993): 207-218. <http://eudml.org/doc/137522>.

author = {Indurain, Esteban, Cadeal, Juan Carlos},
journal = {Aequationes mathematicae},
keywords = {homothetic functions; homogeneous functions},
number = {2-3},
pages = {207-218},
title = {On the structure of homothetic functions.},
url = {http://eudml.org/doc/137522},
volume = {45},
year = {1993},

AU - Indurain, Esteban
AU - Cadeal, Juan Carlos
TI - On the structure of homothetic functions.
JO - Aequationes mathematicae
PY - 1993
VL - 45
IS - 2-3
SP - 207
EP - 218
KW - homothetic functions; homogeneous functions
UR - http://eudml.org/doc/137522
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.